Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 2190418, 6 pages
https://doi.org/10.1155/2017/2190418
Research Article

Restriction of Toeplitz Operators on Their Reducing Subspaces

1College of Science, Chongqing University of Technology, Chongqing 400065, China
2School of Mathematics and Information, Chongqing University of Education, Chongqing 400054, China

Correspondence should be addressed to Anjian Xu; nc.ude.tuqc@jaux

Received 26 May 2017; Accepted 6 August 2017; Published 7 September 2017

Academic Editor: Raúl E. Curto

Copyright © 2017 Anjian Xu and Yang Zou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the restrictions of analytic Toeplitz operator on its minimal reducing subspaces for the unit disc and construct their models on slit domains. Furthermore, it is shown that is similar to the sum of copies of the Bergman shift.